I have been loosing hair for the last 4-5 years now. Not until recently i tried Procerin, which didn’t work and seems like increased shedding. Now I’m trying Generic Propecia(Finpecia),for about 4 months now. But the results are similar. I am rapidly loosing hair. I have seborheic Dermatitis, for which i am using some Desonide 0.05% lotion. My problem is i can not apply the lotion as required because my hair falls out a lot when i just try to apply anything to them or during shampoo. The frontal region is thinning a lot and i can feel overall thinness too.
Can Seborrheic dermatitis be causing the hair loss? and should i stop taking the generic propecia which might be leading to increased hair fall. My hair don’t look healthy at all and are always falling when i run my fingers through them. Any advice what can cause such rapid shedding.
The only connection between seborrheic dermatitis and hair loss is the way you apply the treatment. If you are not gentle, you can pull out hair. Desonide is a prescription topical medication, so you should be asking your prescribing doctor what he/she suggests.